It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 16 of 16 for lexapro cramps. (0.004 seconds)


... good grief. first I tried celexa. horrible stomach cramps,diarrhea, frequent urination, burning sensation(like an upper body sunburn). I lasted about 4 days before I switched to lexapro. Almost as bad, diarrhea, cramps, burning sensation. I didnt even take the 2nd dose. anybody else had such horrible side effects on these two? Is there any med out there that didnt upset... (2 replies)
... better. I never even considered taking Lexapro, since it is very similar to Celexa. I figured if Celexa made me this sick, chances are Lexapro would. I am now on Zoloft, and doing much better. ... (2 replies)
... I'm on both Lexapro and Buspar and doing well. ... (3 replies)

... I dont know why my neuro gave me lexapro after the celexa. Maybe because I am on Keppra too and it doesnt contraindicate? ... (2 replies)
Lexapro and nausea
Nov 30, 2006
... I have read many on this forum who have taken or do take Lexapro. I took 10mg. Monday night and got really sick in night so I cut it to 1/2 for two nights - last night was worse - nausea, chills, sweats, etc. The doctor did not give me anything else to take - do most of you take something to get through the first weeks or ? I don't have time to sit around and be sick... (5 replies)
... yeah everyone seems to say to stick with it but i just don't know how long i should give it. right now my physical side effects are horrible. nausea. no appetite (due to nausea). occassional stomach cramps. not many bowel movements. most of my problems are digestive. i just want them to go away. i've been on the meds for only 9 days but i'd have thought they would have... (6 replies)
... What labs have you had done? I was also diagnosed with hypothyroid and had a ton of other labs.... I have anxiety too. I found out that my vitamin D was pretty low (I don't get out too much and when I do in the summer I wear sunblock). My dr said low vitamin D can cause leg pain/cramps in calf area, etc... Low potassium, low calcium and some others I can't remember at the... (4 replies)
... It would seem that a benzo is what you have been in need of, instead of Lexapro or maybe the combination. ... (1 replies)
... e.I develop a new pain about every five minutes it seems.I have PMS and cramps.I have a strange pain in my lower back.I am sure it is cramps.I get severe strange cramps every month.Yet every month I get all freaked out and worry. ... (3 replies)
... have no idea what GAD is. But they all want to give you medication. I guess they think they have to. I've been on everything from A to Z. The last doctor gave me Lexapro 20 for a backache. Me like a dummy I took it. 3 days later I'm in the er with accute stomach cramps. ... (1 replies)
I am new :)
Jul 21, 2006
... ry with me. It was a newer medication called Lexapro. He also gave me a prescription for Xanax, a sedative, which, I could take to help me in a panic attack. The Lexapro and counseling together began to help me work through my anxiety and soon I was able to sleep when I needed to and also my hypochondria seemed to get better. ... (4 replies)
... I am back on lexapro 5mg only about 6 days now though. But anyways I had a horrible headache last night I mean bad!!!! ... (2 replies)
... depression. I haven't noticed the Lexapro intensifying the stomach pains at all. They've been around long before I started taking the Lex, and the Lex hasn't really helped them. ... (7 replies)
... Physical symptoms with the panic and anxiety were rapid heart rate, stomach cramps, faint feeling ie dissociation ringing in the ears. Some times I felt like I was going to lose control of my bowels which was not fun. I had a terrible attack back in April which was the breaking point for me when I got on the Lexapro. It took two days to feel normal. I cried for 6 hours and... (23 replies)
... I do take Lexapro and its definitely helping my physical symptoms. I haven't had chest pains in a few days and I used to have those every day. ... (3 replies)
... I get a real high pitched ringing in my ears, my stomach cramps up and I feel the need to rush to the bathroom but I can't. ... (60 replies)




Pages: 1

All times are GMT -7. The time now is 06:07 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!